I have been on this medication for 3 days now and have been feeling dizzy, sleeping for hours on end, anxious and upset stomach. My doctor said to stick with it because it has a really good chances of working.
Hi, i don't know if your dr told you that antidepressants/bipolar meds usually take 2-4 weeks to work their best. During the induction period you may experience symptoms such as the ones you have described and some people actually feel worse before they feel better. I have depression and bipolar and when ever i have started taking a new med it takes me 3 weeks + to settle into
it. I persevered under the advice of my dr and luckily the meds work great now. It might be a good idea to let your dr know the symptoms you are experiencing if you haven't done so already, and any others that occur so he can keep an eye on you. Goodluck
- Symbyax Information for Consumers
- Symbyax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbyax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 2 answers
Posted 4 Nov 2011 • 1 answer
Posted 27 Feb 2015 • 1 answer
Posted 22 Dec 2015 • 1 answer
Posted 17 Aug 2016 • 1 answer